# SDR LR7A02106

- Difficulty date: October 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 24,709 hours, 13,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs475-607
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER HC5303 FOUND LH AND RH MLG INNER FAIRING LOWER SKINS CRACKED.  FS475-607, LBL51-RBL51, WL136.REPAIRED SKINS IAW LAC MEA 382-53-02-066.  NR0331.
